LEWIS INSTITUTE TAE PARK MID-SOUTH TKD ASSOCIATION
17TH ANNUAL NATIONAL & INTERNATIONAL SEMINAR, COLOR-BELT & BLACK-BELT TESTING
APRIL 5TH & 6TH 2019
McCRAKEN COUNTY HIGH SCHOOL
PADUCAH, KENTUCKY U.S.A.
THIS YEARS FOCUS: TAKING TAE PARK TAE KWON DO INTO THE NEXT DECADE
SPECIAL GUEST: GRAND MASTER TAE ZEE PARK
9TH DEGREE BLACK-BELT
12 TIME NATIONAL & WORLD CHAMPION
PRESIDENT & FOUNDER TAE PARK TAE KWON DO OF THE UNITED STATES OF AMERICA
ALSO IN ATTENDANCE: GRAND MASTER RICHARD WARREN
VICE-PRESIDENT OF TAE PARK TAE KWON DO & PRESIDENT OF WORLD CLASS TAE KWON DO
THERE WILL ALSO BE IN ATTENDANCE SEVERAL DISTINGUISHED SPECIAL GUEST & JUDGES
NATIONAL SEMINAR DIRECTOR & HOST
JUNIOR GRAND MASTER DENNIS LEWIS
PRESIDENT OF LEWIS INSTITUTE TAE PARK MID-SOUTH TKD ASSOCIATION
VICE-PRESIDENT OF WORLD CLASS TAE KWON DO
ASSISTANT SEMINAR DIRECTOR & HOST
MASTER TERRY WARMATH
PRESIDENT OF WARMATH INSTITUTE
MEMBER OF MID-SOUTH TKD ASSOCIATION
ALONG WITH OUR VERY DISTINGUISHED SPECIAL GUEST GRAND MASTER TAE ZEE PARK AND GRAND MASTER RICHARD WARREN THERE WILL ALSO BE A HOST OF SEVERAL GRAND MASTERS,JUNIOR GRAND MASTERS, SENIOR MASTERS, AND MASTERS PRESENT AT THIS GREAT EVENT.
NOTE: THERE WILL ALSO BE A POSSIBLE MASTER’S TESTING IF GRAND MASTER PARK CAN FIND AND BRING IN OUTSIDE JUDGES.
Note: The cost of the seminar package is $70.00 per student which includes 5 authorized and approved Tae Park Tae Kwon Do Boards and a Certificate Of Participation included with the cost. The boards can can be picked up at the seminar.
Special Note: We are going to once again use a modified system this year. Basic classes will consist of White Belt thru Green Belt and Advanced classes will consist of Blue, Red, And Black-Belts. This works best for us and it just makes everything simple for the students and instructors. There will also be some Seminar Specialty Singular Classes and some Rotating Classes that will be occurring at the same time. I am asking everyone to PLEASE BE FLEXIBLE.
Note: All profits from The Lewis Institute Seminar, Junior Grand Master Lewis And Grand Master Park will donate to WORLD CLASS TAE KWON DO our non-profit organization.
Schedule Of Events:
Friday April 5th 2019
8:00 a. m.——-7:00 p. m. (11 hours)
8:00 a. m.—8:45 a.m.——-At the door registration, board pickup, and distribution. The boards can be picked up from Master Betty Henderson at The McCraken County High School in Paducah, Kentucky.
9:00 a. m.——-10:30 a. m.—-Grand Master Tae Zee Park teaching to all Master Instructors in a Special Area(1 hr. 30 mins.)
9:00 a. m.——-Unlimited Time——–Grand Master Richard Warren will start intense interview with Possible Masters Instructors Testing.
Note: This is tentative depending on if Sa Bum Nim allows Master Instructors Testing either in Tennessee, Kentucky, Michigan or anywhere else in the country if Sa Bum Nim okay and approves it.
9:00 a. m.—9:30 a. m.——Grand Master Lynn Bernard will lead Exercise, Basic Pattern and Basic Kicking(Whole Group 30 mins.)
9:30 a. m.—-10:30 a. m.——-Master Lemon Williams will teach Axe Kick///Crescent Kick(Whole Group 1 hr.)
10:30 a. m.—-12:00 noon——-Grand Master Tae Zee Park teaching to all students Taeget Kicking in the gym using targets. Note: Grand Master Park will also teach Black-Belts ages 14—-30 years old tournament Free Fighting Techniques(1 hr. 30 mins.)
12:00 p. m.——1:00 p. m.——-Lunch
1:00 p.m.——–5:00 p. m.——-Masters Senior Masters, Junior Grand Masters and Grand Masters Instructors Teaching.
Note: On Friday April 5th each rotating group will have various time periods. Parents are welcomed and can be included in each Group Session. We will have about 2-3 minutes to change classes and please try to stay on schedule but please be understanding if a student has to go to the bathroom or is sick etc., etc. Please do not punish the student with push-ups or rude comments.
Note: If a particular instructor is teaching please do not interrupt the instructor. Please let the instructor teach his or her respective class.
Note: Please do not go up to anyone’s else student criticizing or telling them to do this or that especially when it comes to technique, forms, etc., etc. If there are concerns about someone else’s student or students please talk to their INSTRUCTOR AND NOT TO THE STUDENT.
Note: When a Lewis Institute staff member comes into your class and tells you that it is TIME TO ROTATE please be courteous and get ready to rotate. Do not wave the staff member off and just continue to keep talking. This throws the whole seminar off of schedule. WHEN IT IS TIME TO ROTATE THEN IT IS TIME TO ROTATE.
Note: This is the only the 3rd or 4th time that I have been at this facility and I am asking everyone to please be FLEXIBLE.
1.Grand Master Lynn Bernard——-Advanced 1 inch Kicking Drill ( 1 hr. 10 mins.)
2.Master John Sanderson & Mr. Daniel Arguera——-Basic TKD Focus Used When Doing Forms(30 mins.)
3.Senior Master Brian Anderson——Advanced TKD Defense Against A Gun & Knife(1 hr. 10 mins.)
4.Junior Grand Master James Rodgers—–Advanced Actual 2 on 1 Fighting Techniques & Standing Round house Kicking Techniques(1 hr. 10 mins.)
5.Senior Master Robert Klingbeil ——-Advanced TKD Vital Points(30 mins.)
6.Senior Master Constance Ensing & Senior Master Susan Lofquist———-Basic TKD History———–(30 mins.)
7.Senior Master William Golombisky & Mr. Connie Elam——–Basic Knife Hand & Front Kick Break(30 mins.)
8.Master Matthew Klingbeil, Mr. Marcus King & Mr. Gregory Gartland——Basic Round house Kick Using Targets To The Stomach(30 mins.)
9.Senior Master Michael Huff & Master Rodney Bean——–Basic TKD Techniques In Street Clothes(30 mins.)
10.Master Terry Warmath , Mr. Christopher Bell & Mr. Curtis Ford——-Basic One-Step Sparring And Quickly Changing To Exercise Free Sparring(30 mins.)
4:30 p. m.——-4:45 p. m.——–Exercise & Cool Down——–Grand Master Lynn Bernard(15 mins.)
4:45 p. m.——5:15 p. m.———Certificates(30 mins.)
6:00 p. m.——8:00 p. m.——-Possible Masters Instructors Testing(2 hrs.)
Note: If Sa Bum Nim approves Master Instructors Testing then it will take place in a Special Area. This will be a CLOSED TESTING and Sa Bum Nim and Grand Master Warren will select and approve the judges.
8:30 p. m.——Midnight——Masters Conference——-This will consist of various topics and discussions with Sa Bum Nim. The conference wil be conducted by Grand Master Warren. The Masters Conference will take place at The Drury Inn in the meeting room. Refreshments will be served.
Note: This is for Master Instructors Only.
Note: Please give Sa Bum Nim & Grand Master Warren your undivided attention and please NO SIDE-BAR CONVERSATIONS.
Saturday April 6th 2019 Schedule Of Events:
8:00 a. m.———7:30 p. m.——-(11 hrs. 30 mins)
8:00 a. m.——-Unlimited Time——-Grand Master Warren will continue intense interview with Possible New & Current Master Instructors Candidates.
8:00 a. m.——-8:30 a. m.——–Junior Grand Master Lynn Bernard will lead exercises(Whole Group 30 mins.)
8:30 a. m.—–10:00 a. m.———Grand Master Tae Zee Park Teaching To All Students( 1hr. 30 mins.)
Note: Target Practice
10:00 a. m.—–10:30 a. m.——–Junior Grand Master Robert Barss will discuss Role Of Leadership(Whole Group 30 mins.)
10.30 a. m.——11:00 a. m.——–Master Scott Oring will Teach TKD Jumping Techniques(Whole Group 30 mins.)
11:00 a. m.——–12:00 noon—-Master Valarie Lucas & Master Patricia Ramos will teach Basic White thru Green Belts The Strike Master Machine which digitally measures the force of kicking(1 hr.)
11:00 a. m.——12:00 noon———Grand Master Mark Good will teach——-Advanced 2 on 1 Fighting Using Targets, Shields, And Combinations. Master Tran & Master Ross will assist Grand Master Good(1 hr.)
12:00 noon——-1:00 p. m.———Lunch
1:00 p. m.——-3:15———Masters, Senior Masters, Junior Grand Masters & Instructors Teaching
1.Master Troy Eckert will talk To All 3rd Dans about transitioning from 3rd Dan to Master Instructor
Note: This class is for 3rd Dans Only and is a Specialty Class And Will Not Rotate(1 hr.)
Note:After the 3rd Dans finish with Master Eckert’s class then we can filter them into other Advanced Classes. No Problem.
2,Master Jessica Illiff & Master Sheri Benedict——-Basic TKD Children’s & Women’s Self-Defense(30 mins.)
3.Senior Master Peter May & Master Bruce Park Jr.——–Basic Technique Within Your Technique & Learning How To Make Your Technique More Devastating(30 mins.)
4.Master Randy Wrona & Master Larry Arthur——-Advanced TKD Self-Defense And Belt Defense(45 mins.)
5.Senior Master Brian Anderson & Senior Master Robert Klingbeil——Advanced 2 & 3 Step Sparring(45 mins.)
6.Master Huong Tran , Mr. Connie Elam, & Mr. Gregory Gartland——-Basic TKD Self-Defense Against A Larger Opponent(30 mins.)
7.From 2:30 p. m.—–3:15 p. m.—–Master Rachel Harshbarger will teach a Specialty Class For All Females Ages 12 —25 yrs. old(45 mins.)
8.From 2:30 p. m.——3:15 p. m.——-Dr. Rudy Triana & Dr. Bradlry Mulcher will discuss what To Do In The Event Of Suddenly Choking(45 mins.)
Note: This class will be with the remaining of the group.
3:15 p. m.—-3:30 p. m.——–Exercise & Cool Down——–Grand Master Lynn Bernard(15 mins.)
4:30 p. m.—6:30 p. m.———-Lewis Institute Tae Park National Color-Belt & Black-Belt Testing(2 hrs.)
6:30 p. m.—-7:00 p. m.——-Gifts & Acknowledgements(30 mins.)
7:00 p. m.—–Midnight——–Dinner & Party
Note: The party will be held at The McCraken County High School Cafeteria
Note: WE ARE ASKING THAT EVERYONE GIVE A $5 DONATION TO OFFSET SOME OF THE EXPENSE FOR THE FOOD.
Note:Children 5 years old and under is free.
Note;Absolutely No Alcohol & Tobacco Products Please——-Cigarettes, Chewing Tobacco, etc., etc.
The Seminar Package is $70 PER STUDENT
Note: The Seminar Package will include 5 approved Tae Park TKD Boards And A Certificate Of Participation At This Great Event. The boards can be received from Tae Park Products and can be picked up from Master Betty Henderson on April 5th 2019 from 8:00 a. m.—8:45 a. m. at The McCraken County High School. Tae Park Products will donate $1 from every board sale to WCTKD, Inc. our non-profit organization in order to help individuals and students for Possible Travel And Academic Scholarship Support. Also as a added bonus all proceeds from The Lewis Institute Tae Park Seminar will be donated to WCTKD BY JUNIOR GRAND MASTER LEWIS AND GRAND MASTER TAE ZEE PARK.
Please make all checks payable to Tae Park Tae Kwon Do.
Please mail all checks and seminar applications by March 16th 2019 to:
Master Betty Henderson
South Fulton, Tn.
Note: The seminar applications and Medical Release Forms can be found on my website:www.midsouthtkd.com
Note: Seminar Applications will be accepted AT THE DOOR AT THE McCRAKEN COUNTY HIGH SCHOOL AT THE DAY OF THE EVENT, SO PLEASE EVERYONE COME AND ENJOY.
Also if there are any questions please call Junior Grand Master Lewis ANYTIME at:
Note: This seminar is TENTATIVE based on Sa Bum Nim’s approval. Once approved please do not alter or change anything.
Thank you very much,
Junior Grand Master Lewis
International Seminar Director & Host
Note: This event is for Tae Park TKD members only.